Investigation of solutions of nonlinear Volterra–Fredholm operator equations
Doklady Akademii Nauk, Tome 229 (1976) no. 2, pp. 265-268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_2_a0,
author = {S. Ashirov and Ya. D. Mamedov},
title = {Investigation of solutions of nonlinear {Volterra{\textendash}Fredholm} operator equations},
journal = {Doklady Akademii Nauk},
pages = {265--268},
year = {1976},
volume = {229},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_2_a0/}
}
S. Ashirov; Ya. D. Mamedov. Investigation of solutions of nonlinear Volterra–Fredholm operator equations. Doklady Akademii Nauk, Tome 229 (1976) no. 2, pp. 265-268. http://geodesic.mathdoc.fr/item/DAN_1976_229_2_a0/